MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07924
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during the procedure according to ifu, the md found no regurge due to valve breakdown.So, the md opened up the new kit to finish the procedure." the patient had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cath-lab sheath intro kit including the sheath assembly with dilator for analysis.Signs of use were observed inside the hemostasis body.The dilator was also returned inserted through the sheath.Visual analysis revealed that the inner seal was not positioned correctly inside the hemostasis cap.It appeared to cave inwards.The cap was removed, and this observation was confirmed.The seal was removed from the hemostasis body.The seal was still spherical; however , microscopic examination revealed pinch and tear marks along the outer edge.Further microscopic examination of the slits on the valve also revealed evidence of tearing.No physical defects or anomalies were observed with any portion of the cath-lab body, dilator, or cap.The hemostasis cap was removed to analyze the seal.Dimensional analysis was performed on one of the seal slits.The slit measured 0.66mm, which is not within the specification limits of 0.89-1.14mm per dimension a in seal product drawing.Functional analysis could not be performed on the sheath involved with this complaint due to the nature of the damage.Manufacturing was contacted as part of this complaint.They agreed that an inserted dilator would not be able to pass through the valve slits due to the positioning within the hemostasis body.They also indicated that the small tear/pinch marks on the outer edge of the seal indicated that the seal may not have been correctly assembled inside the hemostasis body, which resulted in it to move out of position when the customer attempted to pass the dilator through the sheath during use.Further analysis is needed by the manufacturing site regarding the positioning of the seal.Likewise, further analysis is needed by the supplier regarding the slits measuring below specification.A device history record review was performed, and a relevant finding was identified.A non-conformance was initiated for batch 14p23a0251 to address the issue of a sheath valve assembly separation.The report of a sheath valve separation was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the inner seal was mispositioned inside the hemostasis body/cap.Small pinch/tear marks were also observed along the outer edge of the seal.Dimensional analysis also revealed that one of the slits on the seal measured below specification.Based on the customer report, the sample received, and the comments from manufacturing, the root cause is manufacturing related.A nonconformance was initiated to further investigate the issue of the valve separating and the slits measuring below specification.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "during the procedure according to ifu, the md found no regurge due to valve breakdown.So, the md opened up the new kit to finish the procedure.".The patient had no harm or injury.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21457105
Report Number9680794-2025-00179
Device Sequence Number20730864
Product Code DQY
UDI-Device Identifier00801902002051
UDI-Public(01)00801902002051(11)240307(17)290228(10)14F24C0001(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07924
Device Lot Number14F24C0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown